# SDR CALA9801552

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 657279946
- Condition: Delaminated
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR CONTROL TAB INBOARD TRAILING EDGE DELAMINATED.  THE ELEVATOR CONTROL TAB WAS REMOVED AND REPLACED IAW MM 27-30-11.
